MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant
Catalog Number CHG020
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
Revision surgery needed due to infection.Devices will be replaced.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The reported infection could not be confirmed.Available scans confirmed removal of the left tmj components.Despite a previous documented infection and subsequent revision, no additional clinical information regarding the reported infection, patient symptoms, or root cause could be obtained.Infection is a known adverse effect described in the ifu.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
TMJ BILATERAL IMPLANTS
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25217852
Report Number0002031049-2026-00068
Device Sequence Number13261403
Product Code LZD
UDI-Device Identifier07613327626575
UDI-Public07613327626575
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCHG020
Device Lot Number2503181061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown